# SDR SWAA2022012759251

- Difficulty date: January 6, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 194E FWD EDGE; MIDDLE FASTENER HOLE SHOWS EVIDENCE OF STRESS CRACKS ; / [01] MEASURMENTS; [02] PERFORMED TAP TEST ON PANEL #194E AND FOUND NO WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL; ONLY DAMAGED FASTNER HOLE AS PER B737 NDTM 51-05-01; [03] PREPARED DAMAGED AREA ON WING TO BODY FAIRING PANEL #194E FOR REPAIR AS PER B737 SRM 51-70-05-2R-8 AND SRM 53-60-70-2R-1; [04] VERIFIED STEPS 1; 2 AND 3; [05] REPAIRED DAMAGE AREA ON WING TO BODY FAIRING #194E AS PER BOEING 737 SRM 51-70-05-2R-8. MATERIAL USED HCS2401-015-10 PO#1749325.; [06] VERIFIED REPAIR; [07] APPLIED TOP COAT ON PANEL 194E FWD EDGE REF B 737 AMM 51-21-73-370-803; [08] VERIFIED; [09] CORRECTION TO STEP 5: REPAIRED DAMAGE AREA ON WING TO BODY FAIRING #194E AS PER BOEING 737 SRM 51-70-05-2R-8 AND SRM 53-60-70-2R-1. MATERIAL USED HCS2401-015-10 PO#1749325.; [10] VERIFIED STEP # 9
